| Catalog Number |
175806N |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter was inserted and inflation of balloon with no incident.Upon pulling the catheter to check that it was secured by the balloon, it slid out completely.A new catheter was inserted by the physician with no incident.They tested the defective balloon by inflating with more saline to find the balloon was torn.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 12474528.Visual: received two (2) used all-silicone foley catheter with packaging.Visual inspection noted that balloon was ruptured.Further inspection noted the balloon had no missing pieces.This is out of specification per inspection procedure (b)(4), revision 13, which states, "balloon must not be torn".Risk review, labeling review, and dhr review are not required as capa 12474528 is applicable for this product lot number.Based on the investigation results no additional action is required at this time.Correction: d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.